Pacific Journal of Mathematics

Multiplicity and the area of an $(n$ $-$ $1)$ continuous mapping.

Ronald Gariepy

Article information

Pacific J. Math., Volume 44, Number 2 (1973), 509-513.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]


Gariepy, Ronald. Multiplicity and the area of an $(n$ $-$ $1)$ continuous mapping. Pacific J. Math. 44 (1973), no. 2, 509--513.

Export citation


  • [1] L. Cesari, Surface Area, Annals of Mathematics Studies No. 35, Princeton University- Press, Princeton, N. J. 1956.
  • [2] C. Goffman and F. C. Liu, Discontinuous mappings and surface area, Proc.London Math. Soc, 20 (1970), 237-248.
  • [3] C. Goffman and W. Ziemer, Higher dimensional mappings for which the area for- mula holds, Annals of Math., 92 (1970), 482-488.
  • [4] T. Rado and P. V. Reichelderfer, Continuous Transformationsin Analysis, Springer- Verlag, Berlin, 1955.